Open Access
Translator Disclaimer
December, 1986 Optimal Stopping Times for Detecting Changes in Distributions
George V. Moustakides
Ann. Statist. 14(4): 1379-1387 (December, 1986). DOI: 10.1214/aos/1176350164

Abstract

It is shown that Page's stopping time is optimal for the detection of changes in distributions, in a well defined sense. This work is a generalization of an existing result where it was shown that Page's stopping time is optimal asymptotically.

Citation

Download Citation

George V. Moustakides. "Optimal Stopping Times for Detecting Changes in Distributions." Ann. Statist. 14 (4) 1379 - 1387, December, 1986. https://doi.org/10.1214/aos/1176350164

Information

Published: December, 1986
First available in Project Euclid: 12 April 2007

zbMATH: 0612.62116
MathSciNet: MR868306
Digital Object Identifier: 10.1214/aos/1176350164

Rights: Copyright © 1986 Institute of Mathematical Statistics

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.14 • No. 4 • December, 1986
Back to Top